# SDR CA050502003

- Difficulty date: May 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,579 hours
- Engine: Ge CF343A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Broken
- Location: Apu Fuel Feed
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF FUEL LEAK FROM SHROUD DRAIN REVEALED APU FUEL LINE BROKEN AT THE CROSS ADAPTOR FUEL SHROUD, LOCATED BENEATH THE CARGO FLOOR AT FS 574. CROSS ADAPTOR SHROUD REMOVED FOR APU FUEL LINE REPLACEMENT.
